# SDR UPS97223160

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.00-03) ON FLOORBEAM AROUND BOTTOM SIDE OF NUT CLIP HOLES STA 1110 RBL 40 TO 65 WL 208.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED STA 1110 FLOORBEAM IAW SRM 53-10-8.
